Alert archive / Tennessee / Tornado Warnings in 2010
Tornado Warning 60, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Oct 26, 2010, 12:52 PM CDT for 4 counties in Tennessee. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 12:52 PM CDT (17:52 UTC)
- Expired
- Oct 26, 2010, 1:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties DeKalb County, TN, Rutherford County, TN, Smith County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 38 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 1:20 PM CDT | TSTM WND GST 59 | 3 Nnw Murfreesboro, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 9:27 AM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 403 m²/s²
- 0-3 km storm-relative helicity
- 486 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
631 WFUS54 KOHX 261752 TOROHX TNC041-149-159-189-261815- /O.NEW.KOHX.TO.W.0060.101026T1752Z-101026T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1252 PM CDT TUE OCT 26 2010 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN DEKALB COUNTY IN MIDDLE TENNESSEE... NORTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE... SOUTHWESTERN SMITH COUNTY IN MIDDLE TENNESSEE... SOUTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE... * UNTIL 115 PM CDT * AT 1244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHWEST OF WALTERHILL...OR NEAR MURFREESBORO...MOVING NORTHEAST AT 55 MPH. * THE TORNADO WILL BE NEAR... WATERTOWN BY 110 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON FOR CENTRAL TENNESSEE. && LAT...LON 3625 8602 3605 8594 3582 8651 3597 8651 TIME...MOT...LOC 1752Z 237DEG 46KT 3595 8635 $$ 13
2 follow-up statements
378
WWUS54 KOHX 261802
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
102 PM CDT TUE OCT 26 2010
TNC041-149-159-189-261815-
/O.CON.KOHX.TO.W.0060.000000T0000Z-101026T1815Z/
DEKALB TN-RUTHERFORD TN-SMITH TN-WILSON TN-
102 PM CDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
SOUTHEASTERN WILSON...SOUTHWESTERN SMITH...NORTHEASTERN RUTHERFORD
AND NORTHWESTERN DEKALB COUNTIES...
AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WALTERHILL...OR 8
MILES NORTHEAST OF MURFREESBORO...MOVING NORTHEAST AT 55 MPH.
THE TORNADO WILL BE NEAR...
ALEXANDRIA AND WATERTOWN BY 110 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3592 8641 3601 8640 3625 8602 3605 8594
3588 8635
TIME...MOT...LOC 1802Z 237DEG 46KT 3602 8622
$$
13095
WWUS54 KOHX 261806
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
106 PM CDT TUE OCT 26 2010
TNC149-261816-
/O.CAN.KOHX.TO.W.0060.000000T0000Z-101026T1815Z/
RUTHERFORD TN-
106 PM CDT TUE OCT 26 2010
...THE TORNADO WARNING FOR NORTHEASTERN RUTHERFORD COUNTY IS
CANCELLED...
PLEASE REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR CENTRAL TENNESSEE.
LAT...LON 3598 8617 3598 8621 3599 8628 3602 8630
3606 8630 3625 8602 3605 8594
TIME...MOT...LOC 1806Z 237DEG 46KT 3605 8617
$$
TNC041-159-189-261815-
/O.CON.KOHX.TO.W.0060.000000T0000Z-101026T1815Z/
DEKALB TN-SMITH TN-WILSON TN-
106 PM CDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
SOUTHEASTERN WILSON...SOUTHWESTERN SMITH AND NORTHWESTERN DEKALB
COUNTIES...
AT 102 PM CDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED 7
MILES SOUTHWEST OF WATERTOWN...OR 14 MILES SOUTHEAST OF LEBANON...
MOVING NORTHEAST AT 55 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT TUESDAY AFTERNOON
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3598 8617 3598 8621 3599 8628 3602 8630
3606 8630 3625 8602 3605 8594
TIME...MOT...LOC 1806Z 237DEG 46KT 3605 8617
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Oct 26, 9:48 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Oct 26, 9:48 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 948 AM CDT TUE OCT 26 2010 .UPDATE... TORNADO WATCH JUST ISSUED FOR CWA TIL 22Z. SPC HAS GONE WITH A STRONG WORDING..."THIS IS A PARTICULARLY DANGEROUS SITUATION"...DUE TO STRONG HELICITY ON MORNING SOUNDING...647 M2/S2 0-3KM...AND INCREASING DIABATIC HEATING. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. && 17/MAG
Hazardous weather outlook, Oct 26, 4:42 AM CDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 442 AM CDT TUE OCT 26 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-271030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 442 AM CDT TUE OCT 26 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE LIKELY TODAY INTO EARLY EVENING. LOCALLY HEAVY RAIN IS ALSO LIKELY. THE MAIN THREAT FROM SEVERE STORMS WILL BE DAMAGING WIND BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. OUTSIDE OF STORMS...WINDS WILL LIKELY GUST BETWEEN 30 AND 40 MPH. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Local storm report, Oct 26, 12:10 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1210 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM FUNNEL CLOUD BRENTWOOD 36.00N 86.79W
10/26/2010 WILLIAMSON TN FIRE DEPT/RESCUE
FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
CONCORD ROAD EXIT.
&&
31Local storm report, Oct 26, 12:11 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1211 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM NON-TSTM WND DMG 1 SW FRANKLIN 35.92N 86.85W
10/26/2010 WILLIAMSON TN EMERGENCY MNGR
TREE BLOWN ONTO A HOUSE TRAILER ON WEST MAIN STREET IN
FRANKLIN.
0915 AM TSTM WND DMG 10 NW DOVER 36.58N 87.97W
10/26/2010 STEWART TN PARK/FOREST SRVC
A FEW SIX INCH TREE LIMBS WERE REPORTED DOWN AT THE
RUSHING CREEK CAMPGROUND NEAR THE TENNESSEE/KENTUCKY
STATE LINE.
1011 AM FUNNEL CLOUD 4 N CLARKSVILLE 36.62N 87.35W
10/26/2010 MONTGOMERY TN LAW ENFORCEMENT
PUBLIC REPORTED A FUNNEL CLOUD AT TINY TOWN ROAD GOING
TOWARDS INTERSTATE 24 AT EXIT 1.
1045 AM NON-TSTM WND DMG 3 N MURFREESBORO 35.90N 86.39W
10/26/2010 RUTHERFORD TN TRAINED SPOTTER
SPOTTER REPORTS A LARGE TREE SPLIT IN HALF FROM WIND.
ALSO RECORDED A PEAK WIND GUST OF 44 KTS ON A HOME
ANEMOMETER.
1100 AM NON-TSTM WND DMG LA VERGNE 36.00N 86.57W
10/26/2010 RUTHERFORD TN LAW ENFORCEMENT
POLICE DEPARTMENT REPORTED A SIX FOOT TREE DOWN ON AT THE
INTERSECTION OF WALDRON ROAD AND SILVER BRANCH ROAD. TREE
WAS BLOCKING WALDRON ROAD.
1110 AM FUNNEL CLOUD COLLINWOOD 35.18N 87.74W
10/26/2010 WAYNE TN AMATEUR RADIO
SPOTTER REPORTED A FUNNEL CLOUD OVER COLLINWOOD.
1140 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
10/26/2010 HICKMAN TN EMERGENCY MNGR
POWER LINE WAS REPORTED DOWN ON COLUMBIA AVENUE. THIS
CAUSED POWER OUTAGES ACROSS THE CITY OF CENTERVILLE.
1148 AM TSTM WND GST LEBANON 36.21N 86.32W
10/26/2010 E65.00 MPH WILSON TN EMERGENCY MNGR
SPOTTER REPORTED A 65 MPH WIND GUST NEAR HARTSVILLE PIKE.
1148 AM NON-TSTM WND DMG LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
TREE WAS REPORTED DOWN ON POWER LINES AT HAMILTON
CHAMBERS. LARGE TREE WAS ALSO REPORTED DOWN AT THE WILSON
COUNTY FAIRGROUNDS/INTERSTATE 40 SPARTA EXIT.
1206 PM FUNNEL CLOUD BRENTWOOD 36.00N 86.79W
10/26/2010 WILLIAMSON TN FIRE DEPT/RESCUE
FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
CONCORD ROAD EXIT.
&&
31Local storm report, Oct 26, 12:16 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1216 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/26/2010 DAVIDSON TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE AT HOBBS ROAD.
&&
31Local storm report, Oct 26, 12:17 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1217 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM NON-TSTM WND DMG 1 SW FRANKLIN 35.92N 86.85W
10/26/2010 WILLIAMSON TN EMERGENCY MNGR
TREE BLOWN ONTO A HOUSE TRAILER ON WEST MAIN STREET IN
FRANKLIN.
0915 AM TSTM WND DMG 10 NW DOVER 36.58N 87.97W
10/26/2010 STEWART TN PARK/FOREST SRVC
A FEW SIX INCH TREE LIMBS WERE REPORTED DOWN AT THE
RUSHING CREEK CAMPGROUND NEAR THE TENNESSEE/KENTUCKY
STATE LINE.
1011 AM FUNNEL CLOUD 4 N CLARKSVILLE 36.62N 87.35W
10/26/2010 MONTGOMERY TN LAW ENFORCEMENT
PUBLIC REPORTED A FUNNEL CLOUD AT TINY TOWN ROAD GOING
TOWARDS INTERSTATE 24 AT EXIT 1.
1045 AM NON-TSTM WND DMG 3 N MURFREESBORO 35.90N 86.39W
10/26/2010 RUTHERFORD TN TRAINED SPOTTER
SPOTTER REPORTS A LARGE TREE SPLIT IN HALF FROM WIND.
ALSO RECORDED A PEAK WIND GUST OF 44 KTS ON A HOME
ANEMOMETER.
1100 AM NON-TSTM WND DMG LA VERGNE 36.00N 86.57W
10/26/2010 RUTHERFORD TN LAW ENFORCEMENT
POLICE DEPARTMENT REPORTED A SIX FOOT TREE DOWN ON AT THE
INTERSECTION OF WALDRON ROAD AND SILVER BRANCH ROAD. TREE
WAS BLOCKING WALDRON ROAD.
1110 AM FUNNEL CLOUD COLLINWOOD 35.18N 87.74W
10/26/2010 WAYNE TN AMATEUR RADIO
SPOTTER REPORTED A FUNNEL CLOUD OVER COLLINWOOD.
1140 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
10/26/2010 HICKMAN TN EMERGENCY MNGR
POWER LINE WAS REPORTED DOWN ON COLUMBIA AVENUE. THIS
CAUSED POWER OUTAGES ACROSS THE CITY OF CENTERVILLE.
1148 AM NON-TSTM WND DMG LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
TREE WAS REPORTED DOWN ON POWER LINES AT HAMILTON
CHAMBERS. LARGE TREE WAS ALSO REPORTED DOWN AT THE WILSON
COUNTY FAIRGROUNDS/INTERSTATE 40 SPARTA EXIT.
1148 AM TSTM WND GST LEBANON 36.21N 86.32W
10/26/2010 E65.00 MPH WILSON TN EMERGENCY MNGR
SPOTTER REPORTED A 65 MPH WIND GUST NEAR HARTSVILLE PIKE.
1155 AM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/26/2010 DAVIDSON TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE AT HOBBS ROAD.
1206 PM FUNNEL CLOUD BRENTWOOD 36.00N 86.79W
10/26/2010 WILLIAMSON TN FIRE DEPT/RESCUE
FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
CONCORD ROAD EXIT.
&&
31Local storm report, Oct 26, 12:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1231 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM FUNNEL CLOUD LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
A FUNNEL CLOUD WAS REPORTED NORTH NORTHWEST OF DOWNTOWN
LEBANON. SOME REPORTS OF THIS ROTATION REACHING THE
GROUND. NO REPORTS OF ANY DAMAGE OR DEBRI ASSOCIATED WITH
THIS REPORT AT THIS TIME.
&&
31Local storm report, Oct 26, 12:32 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1232 PM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM NON-TSTM WND DMG 1 SW FRANKLIN 35.92N 86.85W
10/26/2010 WILLIAMSON TN EMERGENCY MNGR
TREE BLOWN ONTO A HOUSE TRAILER ON WEST MAIN STREET IN
FRANKLIN.
0915 AM TSTM WND DMG 10 NW DOVER 36.58N 87.97W
10/26/2010 STEWART TN PARK/FOREST SRVC
A FEW SIX INCH TREE LIMBS WERE REPORTED DOWN AT THE
RUSHING CREEK CAMPGROUND NEAR THE TENNESSEE/KENTUCKY
STATE LINE.
1011 AM FUNNEL CLOUD 4 N CLARKSVILLE 36.62N 87.35W
10/26/2010 MONTGOMERY TN LAW ENFORCEMENT
PUBLIC REPORTED A FUNNEL CLOUD AT TINY TOWN ROAD GOING
TOWARDS INTERSTATE 24 AT EXIT 1.
1045 AM NON-TSTM WND DMG 3 N MURFREESBORO 35.90N 86.39W
10/26/2010 RUTHERFORD TN TRAINED SPOTTER
SPOTTER REPORTS A LARGE TREE SPLIT IN HALF FROM WIND.
ALSO RECORDED A PEAK WIND GUST OF 44 KTS ON A HOME
ANEMOMETER.
1100 AM NON-TSTM WND DMG LA VERGNE 36.00N 86.57W
10/26/2010 RUTHERFORD TN LAW ENFORCEMENT
POLICE DEPARTMENT REPORTED A SIX FOOT TREE DOWN ON AT THE
INTERSECTION OF WALDRON ROAD AND SILVER BRANCH ROAD. TREE
WAS BLOCKING WALDRON ROAD.
1110 AM FUNNEL CLOUD COLLINWOOD 35.18N 87.74W
10/26/2010 WAYNE TN AMATEUR RADIO
SPOTTER REPORTED A FUNNEL CLOUD OVER COLLINWOOD.
1140 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
10/26/2010 HICKMAN TN EMERGENCY MNGR
POWER LINE WAS REPORTED DOWN ON COLUMBIA AVENUE. THIS
CAUSED POWER OUTAGES ACROSS THE CITY OF CENTERVILLE.
1148 AM NON-TSTM WND DMG LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
TREE WAS REPORTED DOWN ON POWER LINES AT HAMILTON
CHAMBERS. LARGE TREE WAS ALSO REPORTED DOWN AT THE WILSON
COUNTY FAIRGROUNDS/INTERSTATE 40 SPARTA EXIT.
1148 AM TSTM WND GST LEBANON 36.21N 86.32W
10/26/2010 E65.00 MPH WILSON TN EMERGENCY MNGR
SPOTTER REPORTED A 65 MPH WIND GUST NEAR HARTSVILLE PIKE.
1155 AM TSTM WND DMG NASHVILLE 36.17N 86.78W
10/26/2010 DAVIDSON TN EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE AT HOBBS ROAD.
1206 PM FUNNEL CLOUD BRENTWOOD 36.00N 86.79W
10/26/2010 WILLIAMSON TN FIRE DEPT/RESCUE
FUNNEL CLOUD WAS REPORTED AT THE INTERSTATE 65 AND
CONCORD ROAD EXIT.
1226 PM FUNNEL CLOUD LEBANON 36.21N 86.32W
10/26/2010 WILSON TN EMERGENCY MNGR
A FUNNEL CLOUD WAS REPORTED NORTH NORTHWEST OF DOWNTOWN
LEBANON. SOME REPORTS OF THIS ROTATION REACHING THE
GROUND. NO REPORTS OF ANY DAMAGE OR DEBRI ASSOCIATED WITH
THIS REPORT AT THIS TIME.
&&
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 8:56 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 34 min |
| Oct 26, 9:23 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 22 min |
| Oct 26, 10:10 AM CDT | Tornado Warning | OHX | Montgomery | 10 min |
| Oct 26, 10:18 AM CDT | Tornado Warning | OHX | Perry, Wayne | 27 min |
| Oct 26, 10:40 AM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry | 35 min |
| Oct 26, 10:46 AM CDT | Tornado Warning | OHX | Wayne | 29 min |
| Oct 26, 11:08 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 37 min |
| Oct 26, 11:10 AM CDT | Tornado Warning | OHX | Lawrence, Lewis, Wayne | 35 min |
| Oct 26, 11:27 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 33 min |
| Oct 26, 11:33 AM CDT | Tornado Warning | OHX | Giles, Lawrence, Lewis, Maury | 27 min |
| Oct 26, 11:43 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman | 32 min |
| Oct 26, 11:51 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 24 min |
| Oct 26, 11:56 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Oct 26, 12:00 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 30 min |
| Oct 26, 12:12 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 33 min |
| Oct 26, 12:17 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 43 min |
| Oct 26, 12:24 PM CDT | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 36 min |
| Oct 26, 12:28 PM CDT | Tornado Warning | OHX | Marshall, Rutherford, Williamson | 32 min |
| Oct 26, 12:44 PM CDT | Tornado Warning | OHX | Clay, Macon, Trousdale | 31 min |
| Oct 26, 12:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall | 27 min |
| Oct 26, 1:00 PM CDT | Tornado Warning | OHX | Bedford, Marshall | 30 min |
| Oct 26, 1:09 PM CDT | Tornado Warning | OHX | DeKalb, Jackson, Putnam, Smith, Wilson | 36 min |
| Oct 26, 1:23 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Rutherford | 37 min |
| Oct 26, 1:25 PM CDT | Tornado Warning | OHX | Bedford, Coffee, Rutherford | 35 min |
| Oct 26, 1:40 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 35 min |
| Oct 26, 1:45 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Putnam | 45 min |
| Oct 26, 2:06 PM CDT | Tornado Warning | OHX | Cannon, DeKalb, Warren, White | 24 min |
| Oct 26, 2:08 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 37 min |
| Oct 26, 2:26 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Fentress, Overton, Putnam, White | 34 min |
| Oct 26, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Van Buren, Warren, White | 22 min |
| Oct 26, 3:47 PM CDT | Severe Thunderstorm Warning | OHX | Van Buren, Warren, White | 28 min |
| Oct 26, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 31 min |
| Oct 26, 4:41 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 19 min |
Nearby
Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.